# SDR SWAA2024052181520

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 140AF STIFFENER PLATE 453A2611-12 CRACKED IN 2 PLACES<[01] REMOVED AND REPLACED AFT FLOOR PANEL 140AF STIFFENER PLATE 453A2611-12; PO #: 1089820.1 PER B737-800 SRM 51-40-02.;[02] VERIFIED REMOVAL AND REPLACEMENT OF AFT FLOOR PANEL 140AF STIFFENER PLATE 453A2611-12; PO #: 1089820.1 PER B737-800 SRM 51-40-02.
